# SDR SCNA20240920320

- Difficulty date: August 25, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 53,832 hours, 23,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER A1P190 JOB 2 ITEM 70: PERFORMED FUSELAGE SKIN REPAIR BETWEEN STA 440 AND STA480, S-4R AND S-6R DUE TO LIGHTNING STRIKE IAW COOPESA EO# C00-EO-2024-20839 R01 DATED 9/07/2024.
